# SDR AALA202303241059

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 92,255 hours, 11,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATH LIGHTS ON FORWARD GALLEY ARE OUT ON BOTH SIDES OF GALLEY. FOUND EMERGENCY BATTERY PACK M33093 AT FAULT REPLACED BATTERY PACK.
